MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annals of ophthalmology · 1984

Visual evoked potentials and ibuprofen (Motrin) toxicity.

Hamburger H A, Beckman H, Thompson R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient taking ibuprofen (Motrin) for the relief of osteoarthritis developed, after two months, decreased visual acuity and decreased color vision. Initially the Visual Evoked Potentials, showed decreased wave amplitudes, and increased conduction times in both eyes. After stopping the drug, the Visual Evoked Potentials returned to normal one month before the visual acuity improved. We feel that Visual Evoked Potentials are useful for screening patients on ibuprofen, and prognosticating their recovery, when a secondary toxic optic neuritis develops.

Для цитирования: Hamburger H A, Beckman H, Thompson R. Visual evoked potentials and ibuprofen (Motrin) toxicity.. Annals of ophthalmology. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.